Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 35 years old housewife. My present diagnose is multiple sclerosis. I was given Tizanidine (muscle relaxer). I am taking my therapy as prescribed. Lately, I have noticed severe chest pain. I am not sure what to do. Every time this thing occurs, I try to lie down and be calm. Can Tizanidine (muscle relaxer) be cause of this severe chest pain?

Loading...

I used to take Tizanidine (muscle relaxer) because of my spine injury. I took this medication for months before its side effects occur for the first time. At that moment, I thought that I am having a heart attack. I went to ER and was withdrawn from Tizanidine. I was advised not to use it any more. I think that you need to tell some expert about your symptoms and try to find answer there.
Reply

Loading...

I also have MS and use Tizanidine. The only time I experienced chest pains was BEFORE I used this med....I beleive it was a symptom now referred to as the "MS Hug"....it feels like you have a corset on and someone is tightening it up and you can't breathe....or maybe like someone is sitting on your chest....check with your neurologist and pharmacist....MS is crazy because our nerves can play alot of tricks on us...but better to be safe than sorry.
Reply

Loading...

My grandma just took Tizanidine 4 mg

the first time it was extreme dry mouth to the point of choking. Waited 2 weeks and because of musle spasms to to failed spinal fusion took it again. Within 5 minutes she had her first ever heart attack taken to hospital, life flighted to Toledo ST V heart center, put to sleep, defibbed and had heart cath done with showed a very healthy heart. Grandma is 48 came home the next day only to wake up with heart flutter not at 155 but 85 this time and very painful taken back to hospital for blood clot check, more xrays, ct scan, blood work that did show the heart attack enzimes. Another Very long day in hospital. She is home and extremely weak needless to say this stuff is getting flushed down the toilet.  Typed for Alesia Riggle Fowler Risingsun Ohio

Reply

Loading...

Im 54 years old i was giving tizanidine 4mg i have taking theses for like a month now but i have been some chest pain and wonder if this med can cause me some chest pain
Reply

Loading...

I was prescribed Tizanidine for chronic myofacial pain syndrome.
Severe chest pain... started on 1mg
Was supposed to slowly increase dose to eventual 4 mg. Never got to 2 mg. I was unaware of this effect from this medication or its risks.
Had ekg read at doctors office after discontinuation of medication. Major chest pain, nausea and some continual vomiting up in my mouth

Was told I may have had a very minor heart attack though they are doubtful and believe it was an effect of the drug
They told me to never take it again
WTF
Not even a thought to do that...
If I have any chest pain I am to take myself to the ER asap
Signed chest hurts
Tizanidine was god aweful
Hoping all effects will subside soon
Just got ekg thurs morning
Today is Friday
Reply

Loading...

I am 45. I was prescribed Tizanidine for chronic myofacial pain syndrome less than a month ago.
Severe chest pain... started on 1mg
Was supposed to slowly increase dose to eventual 4 mg. Never got to 2 mg. I was unaware of this effect from this medication or its risks.
Had ekg read at doctors office after discontinuation of medication. Major chest pain, nausea and some continual vomiting up in my mouth

Was told I may have had a very minor heart attack though they are doubtful and believe it was an effect of the drug
They told me to never take it again
WTF
Not even a thought to do that...
If I have any chest pain I am to take myself to the ER asap
Signed chest hurts
Tizanidine was god aweful
Hoping all effects will subside soon
Just got ekg thurs morning
Today is Friday
Reply

Loading...